• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

My new Anxiety Symptoms

L

Lance_B

New member
Joined
Apr 23, 2010
Messages
1
Hi everyone,

First off, let me say hi to everybody here at the Forum. This is my first post. I'd like to tell you a little bit how my anxiety has evolved in the past months.

I use to have the most common anxiety feelings but after some therapy along with medical supervision I seemed to overcome the situation.

Lately new symptoms have taken over. I don't have any panic attacks, I feel pretty good all the time but I have a recurrent dizziness along with a constant feeling of tiredness taht you would consider normal for anxiety sufferers. But here's the thing that I haven't experienced before, my sexual appetite is neverending, I'd say relentless almost. Since all this anxiety problem started years ago, I have felt such a thing before.

Has anyone felt something like that?

Thanks for your support!
 
B

Buddha

Active member
Joined
Mar 9, 2010
Messages
32
Hi everyone,

First off, let me say hi to everybody here at the Forum. This is my first post. I'd like to tell you a little bit how my anxiety has evolved in the past months.

I use to have the most common anxiety feelings but after some therapy along with medical supervision I seemed to overcome the situation.

Lately new symptoms have taken over. I don't have any panic attacks, I feel pretty good all the time but I have a recurrent dizziness along with a constant feeling of tiredness taht you would consider normal for anxiety sufferers. But here's the thing that I haven't experienced before, my sexual appetite is neverending, I'd say relentless almost. Since all this anxiety problem started years ago, I have felt such a thing before.

Has anyone felt something like that?

Thanks for your support!
Is it possible that any medications you are taking, are contributing to dizziness, tiredness and change in libido. Some antidepressant/anti-anxiety medications can have these effects.
If you are not taking any medications - consider consulting with your GP for a routine blood screen, including thyroid functions tests.
 
Top